# SDR UIEA2021030300470

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,207 hours, 13,976 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Lt Eng Comprssor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG BLADE 31 HAS SMALL NICK ABOUT .080".  DAMAGE FOUND TO BE WITHIN REPAIRABLE LIMITS FOR 'AREA; A" OF BLADE, BLENDED TO SMOOTH EDGE PER AMM 72-31-02, NO FURTHER DEFECTS NOTED.
